MathSciNet Relay Station
MathSciNet bibliographic data
MR165712 (29 #2992) 65.65
Kreiss, Heinz-Otto Über die Stabilitätsdefinition für Differenzengleichungen die partielle Differentialgleichungen approximieren. (German) Nordisk Tidskr. Informations-Behandling 2 1962 153–181.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement